# SDR USAA20090515BB081

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR EMERGENCY ASSIST BOTTLE HAS ZERO PRESSURE.  REPLACED THE L4 DOOR EMERGENCY POWER RESERVOIR.
